# SDR A6WA2017082245217

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,674 hours, 30,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unreliable
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SYSTEM IS UNRELIABLE.  REMOVED AND REPLACED THE RT EMERGENCY EXIT FLOOR LEVEL SIGN IAW AMM 33-51-10-04. SYSTEM OPS CHECKED GOOD.
